# SDR DALA2024051405169

- Difficulty date: May 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 76,226 hours, 36,006 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3252 DISC: ON APPROACH WITH/ STORMS IN WAY DISCONTINUED APPROACH HAD A 10KT GAIN THAT CAUSED APPROX. 2 KT OVERSPEED WITH FLAPS TRANSITIONING FROM 1 TO 0.   PERFORMED FLAP OVERSPEED INSPECTION IAW A320 AMM 05-51-13. NO DEFECTS NOTED. OK FOR SERVICE. (LP: 5883442)
